MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA TIBIA - TIBIAL NAIL D10X405MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA TIBIA - TIBIAL NAIL D10X405MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23411040S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received rwe report named "safety and performance of the t2 alpha tibia implants utilizing the premier healthcare database" that contains collected data on the usage and the outcomes of t2 alpha tibia.The report details analysis provided for procedures performed between 1 jan 2016 ¿ 30 sep 2024 during the review of the report, it was not possible to establish a specific device detail, patient information, and currently no additional device information is available; however, patient7 had generalized pain.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device(s) were not returned for evaluation, and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.

Brand Name
T2 ALPHA TIBIA - TIBIAL NAIL D10X405MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23311249
Report Number0008031020-2025-01846
Device Sequence Number17589607
Product Code HSB
UDI-Device Identifier07613327290417
UDI-Public07613327290417
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number23411040S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale